# SDR REXA2019112611641

- Difficulty date: October 21, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 27,548 hours, 18,314 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670RPA0045
- Condition: Corroded
- Location: Bs 693-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [FS= 693 TO FS= 830,9LBL/ 9RBL] [FS= 830 TO FS= 849, 9RBL] [FS= 849 TO 977, 9LBL/ 9RBL] AT PAX CABIN. (CPAX) (TCI: 53-20-233)
SUMMARY:CORROSION LEVEL 2, ON FLOOR SEAT RAILS IN SECTIONS [FS= 693 TO FS= 830,9LBL/ 9RBL] [FS= 830 TO FS= 849, 9RBL] [FS= 849 TO 977, 9LBL/ 9RBL] AT PAX CABIN. THEY WERE REPLACED PER  CRJ-900 AMM 53-00-49-000-801-A07 THEY WERE REPLACED PER CRJ-900 AMM 53-00-49-000-801-A07.
